# SDR 98UAL900469

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7297U
- Make and model: Boeing 727222
- Aircraft serial: 21892
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542U1
- Condition: Discharged
- Location: Lt Wing Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EXIT LIGHTS ON LEFT INTERIOR SIDE ARE INOPERATIVE.  *S/D*  REPLACED BATTERY PACK.
